Vol. 24, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Generalized semigroup kernels

Ronald Owen Fulp

Vol. 24 (1968), No. 1, 93–101
Abstract

This paper is concerned with the problem of generalizing the notion of a kernel of a semigroup. Various kernels are introduced and their mutual relationships are investigated. Conditions are found on a semigroup which are necessary and sufficient in order that certain of its kemels be trivial.

Mathematical Subject Classification
Primary: 20.93
Milestones
Received: 15 June 1966
Revised: 5 May 1967
Published: 1 January 1968
Authors
Ronald Owen Fulp